RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 68, Number 3, Pages 425–432 (Mi tmf5195)  

This article is cited in 2 scientific papers (total in 2 papers)

Loop renormalization of the Ginzburg–Landau functional in the theory of phase transitions

A. A. Lisyanskii, A. E. Filippov


Abstract: For the free energy functional in the theory of phase transitions an expression is obtained that takes into account the loop renormalizations in all orders with respect to the $n$-component order parameter and in the first order in the vertices of the functional. It is shown, in particular, that such renormalizations cannot destroy the monotonicity of the functional and, therefore, lead to a phase transition of the first kind.

Full text: PDF file (833 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 68:3, 923–928

Bibliographic databases:

Received: 27.06.1985

Citation: A. A. Lisyanskii, A. E. Filippov, “Loop renormalization of the Ginzburg–Landau functional in the theory of phase transitions”, TMF, 68:3 (1986), 425–432; Theoret. and Math. Phys., 68:3 (1986), 923–928

Citation in format AMSBIB
\Bibitem{LisFil86}
\by A.~A.~Lisyanskii, A.~E.~Filippov
\paper Loop renormalization of the Ginzburg--Landau functional in the theory of phase transitions
\jour TMF
\yr 1986
\vol 68
\issue 3
\pages 425--432
\mathnet{http://mi.mathnet.ru/tmf5195}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 68
\issue 3
\pages 923--928
\crossref{https://doi.org/10.1007/BF01019394}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986G881200010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5195
  • http://mi.mathnet.ru/eng/tmf/v68/i3/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Ivanchenko, A. A. Lisyanskii, A. E. Filippov, “Exactly solvable model of phase transitions”, Theoret. and Math. Phys., 71:3 (1987), 649–656  mathnet  crossref  mathscinet  isi
    2. A. E. Filippov, “Large-scale structure of fluctuating field near the lability boundary of a phase transition of the first kind”, Theoret. and Math. Phys., 113:3 (1997), 1564–1571  mathnet  crossref  crossref  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:193
    Full text:68
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019